# SDR SWA980635

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND CRACKED FUSELAGE RT SIDE, BS 727, STR 6.  REPAIRED PER BOEING SRM.
